# SDR USAA2014120100008

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 13,727 hours, 7,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLOOR EMER LIGHTING COVER SEAT 26C DISLODGED.  SECURED IN FLOOR EMER LIGHTING COVER AT SEAT 26C.
